Handcuffed Designs.
Aequationes mathematicae, Tome 11 (1974), pp. 256-266
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1974__11_136464,
author = {N.S. Mendelsohn and S.H.Y. Hung},
title = {Handcuffed {Designs.}},
journal = {Aequationes mathematicae},
pages = {256--266},
year = {1974},
volume = {11},
url = {http://geodesic.mathdoc.fr/item/AM2_1974__11_136464/}
}
N.S. Mendelsohn; S.H.Y. Hung. Handcuffed Designs.. Aequationes mathematicae, Tome 11 (1974), pp. 256-266. http://geodesic.mathdoc.fr/item/AM2_1974__11_136464/